Can temple filling worsen droopiness of eyelid/brow? What to do?

As I was hoping for some minimal, non surgical lifting of the brow, I had filler injected in my temples. As a result, the eyelids are droopier than ever! Why has that happened? What to do?

Doctor Answers 4

Filler to Brow and Droop

If you could post before and after photos perhaps we could be more helpful.  This reaction is not a common problem from this type of procedure.  I would suggest you return to your treating physican for Vitrase to dissolve the product.  Best, Dr. Green

Filler drooping

Without before and after's and not knowing what product and exactly where and how much was injected it is hard to answer your question.Usually it would help not make things worse.

Robert Savage, MD (retired)
Wellesley Plastic Surgeon
5.0 out of 5 stars 3 reviews

Temple filler

It would be unusual for filler into the temples to lower the brow.  It should help to lift them.  If you also had filler put in below the brow hair to add volume there, the brow and lid may appear lower.  If you don't like the look of the filler get some hyaluronidase to dissolve it.  

John J. Martin, Jr., MD
Coral Gables Oculoplastic Surgeon
5.0 out of 5 stars 25 reviews

Fillers for temples and browlift

Thank you for sharing your question. Dermal fillers are great for enhancing sunken temples and for raising the eyebrows. Without seeing your before and after photographs, it is not possible to determine the problem. If you want to reverse the effect, Hyaluronidase can be injected to dissolve the product. Good luck.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.